TWO REPAIRMEN PROBLEM: A FINITE SOURCE M/G/2 QUEUE.

C. Knessl*, Bernard J Matkowsky, Z. Schuss, C. Tier

*Corresponding author for this work

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We consider a finite population M/G/2 queue in which the population size is M. We consider both the case of identical servers and also the situation when the two servers have different service time distributions. We assume that M VM GT TH 1 and that the mean service times are small, specifically, O(1/M). Then, we construct asymptotic expansions for the stationary distribution of the number of customers in the queueing system.

Original languageEnglish (US)
Pages (from-to)367-397
Number of pages31
JournalSIAM Journal on Applied Mathematics
Volume47
Issue number2
DOIs
StatePublished - Jan 1 1987

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'TWO REPAIRMEN PROBLEM: A FINITE SOURCE M/G/2 QUEUE.'. Together they form a unique fingerprint.

  • Cite this

    Knessl, C., Matkowsky, B. J., Schuss, Z., & Tier, C. (1987). TWO REPAIRMEN PROBLEM: A FINITE SOURCE M/G/2 QUEUE. SIAM Journal on Applied Mathematics, 47(2), 367-397. https://doi.org/10.1137/0147024